(Closed) period

posted 7 years ago in Wellness
Post # 3
Member
335 posts
Helper bee

the pill usually takes a while for your body to get used to. it’s not unusal to get spotting during the first couple months. it also depeds on where your cycle is right now, i think. so basically, there’s no telling what would happen within so short a time.

Post # 4
Member
7293 posts
Busy Beekeeper
  • Wedding: October 2011

It really depends on where you are in your cycle, what type and combo of pill your taking.

You typically almost always take a pill the first lets say sunday, monday (whatever day you choose for start day) after you period. Sounds like you just got your period, so no you would not get your period in a week. It tries to mimic your schedule, not work against it. 

 

Post # 5
Member
2161 posts
Buzzing bee
  • Wedding: July 2011

You should be good.   I took the pills for 5 days to keep AF away for my wedding day.   I started it that Thursday and didn’t see my period until I stopped it after those 5 days.

Post # 6
Member
7 posts
Newbee

I know when I first started taking BC it took a few months for my cycle to change to match the pills.. if this is the first time you’re starting then I think it depends on your normal, non-medicated cycle. There’s always a chance though!!

The topic ‘period’ is closed to new replies.

Find Amazing Vendors